I take 35mg of Percocet per day for pain for the past 3 months or so and they dont seem to be helping anymore so i want off them asap with as little withdrawl symptoms as possible. Whats the best way to get off this much and on this amount will it be hard or no?
13 Mar 2011
I have never withdrawn from percocet per say, but have off of other types of meds, and they all seem to follow the same general formula. Less and slower = less withdrawal symptoms. Quicker and more = more withdrawal symptoms. With that said, depending on the size pills that you're taking as well as your size can determine several of these factors as to exactly how much the 35mg is effecting you. Your best bet would be to contact your doctor, explain the situation, and I'm sure that they'd be more than happy to give the the correct info for the quickest and safest way possible.
13 Mar 2011
First let me say you are not alone in your endeavor. There are alot of folks trying and succesfully getting off the opiates like percocet. I did it years ago without the aid of other drugs. You will need to taper off the present dosage slowly and over several weeks time. For example, decrease your dosage to 20mgs a day for a week, then to 10 mgs a day for a week, then to 5 mgs a day for a week, then you can try to go to 2.5 for a few days then stop. I don't know what milligram pills you have so don't know if you can do the taper as I have suggested, but you get the idea anyway.
You can also google the Thomas Recipe. It is a list of OTC medications to have on hand for treating the withdrawl symptoms if you want to go cold turkey, but I don't really recommend going cold turkey. If you taper slowly you will have only mild symptoms of withdrawl.
Good luck, and keep us posted,
9 Jun 2011
Hello all, I have never been part of a forum or online support group. I too am quitting percocet cold turkey. I was doing 3-5 pills a day depending on when I felt like it and woke up today and said "NO MORE!" I didn't want it to have control of my life. It has been over 24 hours and I don't have diarrhea but, have been sweating, increased HR and goose bumps. I have only taken them for about 2.5 months and am concerned about the withdrawl. I am ready to face it, I accept it and have told all my close friends about what i've been doing and that i'm ready to get off of them. They are supportive but, I guess my major question is "HOW BAD" and "HOW LONG" will the withdrawl be?
Any help and any response will be helpful in my recovery.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started with 2mg suboxone twice a day for 3 days and am now at 2 mg once a day for 2 days. i took it for withdrawls from 10/325 percocet taken 3 ...
3 answers • 28 Jul 2010
i need a tapering schedule for percocet desperately, ive been taking pain meds, percocet and vics for almost 2yrs, i have a new script for40 and need ...
2 answers • 15 Apr 2011
does anyone have a taper with very little withdrawls, i am on a taper, my dr just slowed it down today due to the withdrawls being too intense, im ...
3 answers • 13 Sep 2011
so i was doing so good, was down to about 110-130 mg of percocet a day, and now i am back to 160 every other day. i dont know what happen. some days ...
4 answers • 22 Nov 2011